# SDR NOCA2012042403712

- Difficulty date: April 23, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 37260600
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE TESTING THE WEPPS, ALL 15 EMERGENCY BATTERIES REQUIRED PBT'S (PERIODIC BATTERY TEST).  FOUND 3 BATTERIES FAILING THE LOW VOTLS TEST, REPLACED THE M734, M1208 AND M1395 BATTERIES PER B767 SMM, OPS CHECK OK.
